advertisement
Question
Posted by: Hot Flash | 2012/07/11

RE: POST 571 (COULD IT BE?)

Hi Cs

Thanks for your speedy response. Yes I am seeing a specialist pshyciatrist, and I was only diagnosed a month ago with major depression and high, overwhelming levels of anxiety/panic. He did explain that Lexamil 10mg was a starting doseage, and also explained that the Urbanol 10mg was not an antidepressant, but to give relief to the anxiety, and that he would be weening me off it within 3 mnoths due to it''s highly addictive nature.

Clearly the hot flashes are then just coincidental (sigh!)

Thank you for your response

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for your quick response, too ! I am relieved to hear that your shrink seems to have explained things well ( far too many doctors fail to do so ) and that he has a rational plan for your ongoing treatment. Good ! Now to find someone with good advice on suppressing those hot flushes !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/07/12

Thanks for your quick response, too ! I am relieved to hear that your shrink seems to have explained things well ( far too many doctors fail to do so ) and that he has a rational plan for your ongoing treatment. Good ! Now to find someone with good advice on suppressing those hot flushes !

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement